# SDR SWIA201904125761

- Difficulty date: April 11, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 37,282 hours, 34,506 cycles
- Engine: Ge CF343B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF AT 1000 FEET.  THE LEFT ENGINE HAD A FLAMEOUT.  CREW HEARD A BANG AND THE ENGINE ROLLED BACK. ITT SPIKED TO 973 FOR 11 SECONDS.  NO RELIGHT WAS ATTEMPTED.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD. LANDED WITHOUT INCIDENT. (FLT#5313)  REMOVED AND REPLACED LT ENG FUEL PUMP AND FUEL CONTROL UNIT IAW AMM. OPS AND LEAK CHECKS GOOD. PERFORMED BOROSCOPE OF LT ENG IAW AMM.
